# SDR CALA2022051601240

- Difficulty date: May 13, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N686UA
- Make and model: Boeing 767-300
- Aircraft serial: 33468
- Aircraft time: 62,874 hours, 11,501 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stiffener
- Part number: 141T293830
- Condition: Cracked
- Location: Rh Nww
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK : EA 5310-07143 REV D OP 002 (AD 2017-17-16) RH NOSE WHEEL WELL VERTICAL STIFFENER ON STA 287 BETWEEN WL 159 TO 185 FOUND 1EA CRACK AS MARKED TRANSFER REF HXWO 779691 AND ORIGINATED BY EMP V914372 RH NOSE WHEEL WELL VERTICAL STIFFENER ON STA 287 BETWEEN WL 159 AND WL 185 REPAIR AS PER EA 5310-07143 REV D OP 004 ACCOMPLISHED BY MECH V897473, INSP V896853 INSPECTED AND APPROVED BY HX341008
